Minimax mutual prediction

Volume 27 / 2000

Stanisław Trybuła Applicationes Mathematicae 27 (2000), 437-444 DOI: 10.4064/am-27-4-437-444

Abstract

The problems of minimax mutual prediction are considered for binomial and multinomial random variables and for sums of limited random variables with unknown distribution. For the loss function being a linear combination of quadratic losses minimax mutual predictors are determined where the parameters of predictors are obtained by numerical solution of some equations.

Authors

  • Stanisław Trybuła

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image